# SDR CA140202002

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT EXPERIENCE AN ENGINE POWER ROLLED BACK DURING THE APPROACH.  THE ACFT LANDED SAFELY WITH BOTH ENGINES RUNNING.  THE FUEL SYSTEM INVESTIGATION IS ONGOING BY PERSONNEL.
